×

Found 16,654 Documents (Results 1–100)

On representations of groups and algebras in spaces with indefinite metric. (English. Russian original) Zbl 07798853

J. Math. Sci., New York 278, No. 1, 91-107 (2024); translation from Sovrem. Mat., Fundam. Napravl. 67, No. 2, 295-315 (2021).
MSC:  46K10 22D25 47B50
PDFBibTeX XMLCite
Full Text: DOI

Linear uniformization of a countable family of topological properties. (Linear uniformalization of the countable family of topological properties.) (English. Russian original) Zbl 07806513

Russ. Math. 67, No. 7, 27-33 (2023); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2023, No. 7, 34-41 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software